

Wednesday, January 18, 2023

Time	Location	Session
8:00 – 8:45 am	Ballroom C	 Breakfast and Welcome Presentation NECAFS Welcome, Summary of current work, What to expect: Annual Meeting continuous improvement framework, and Acknowledgements
8:45 – 9:00 am		Scheduled Break – 15 minutes
9:00 – 10:00 am	Ballroom C	State Department of Agriculture Introductions - Lightning round of overview from State Produce Safety Programs • Massachusetts • Maryland • New Hampshire • Rhode Island • New York • Connecticut • Maine • Delaware • Pennsylvania • West Virginia • New Jersey • Vermont
		Scheduled Break – 15 minutes
10:15 – 11:30 am	Ballroom C	 Federal Updates FDA Produce Safety Network Ben Marshall, Center for Food Safety & Applied Nutrition, FDA USDA Food Safety Outreach Program Jodi Williams, National Institute of Food & Agriculture, USDA Produce Safety Alliance Betsy Bihn & Donna Clements, Cornell University, Produce Safety Alliance Food Safety Preventive Controls Alliance Donna Schaffner, Rutgers Food Innovation Center FDA Preventive Controls Glenn Bass, Office of Regulatory Affairs, FDA



Wednesday, January 18, 2023

· · · · · · · · · · · · · · · · · · ·			
Time	Location	Session	
11:30 – 12:00 pm	Ballroom C	 Presentation: Educational Projects with Unique Approaches Sanitizing and Cleaning Resources for Your Business (SCRUB) Andy Chamberlin, University of Vermont Experiential Learning Opportunities for Limited Resource Growers through Mobile Farm Innovation in Mississippi, Alabama, and Georgia Billy Mitchell, work was completed with National Farmers Union Development of an alternative FSMA compliant produce safety curriculum for plain sect and other smaller fresh produce growers Jeff Stoltzfus, Pennsylvania State University Presentations will discuss: What was the educational barrier? What are the measurable outcomes or impacts that occurred? 	
12:00 – 1:00 pm	Ballroom C	Lunch Break	
12:30 pm	Ballroom C	 Welcome from CT Commissioner of Agriculture Introduction of Commissioner Hurlburt Kate Nelson & Wayne Kasacek, CT Department of Agriculture Welcome Remarks Bryan Hurlburt, CT Commissioner of Agriculture 	
1:00 – 1:45 pm	Ballroom C	 Educational Barriers of Producers and Processors On-Farm Produce Safety: A Review of Needs Assessments of Small- and Medium-Sized Growers in the United States 	
1:45 – 2:30 pm	Ballroom C or tables outside Ballroom C	 Breakout Groups by Produce Safety and Preventive Controls – Unpacking educational barriers Goal: Sharing and Emergence - let people share, get comfortable with the framework, allow ideas to emerge to inform the next breakout activity 	



Produce Safety and Preventive Controls Educator Meeting

Location Session Time 2:30 -Scheduled Break – 10 minutes 2:40 pm Breakout Groups - Discussion of what would have helped to get over that Ballroom C 2:40 or tables barrier 3:20 pm outside Goal: Provide time and space for group brainstorming and jam -Ballroom C session based on Breakout Activity A 3:20 -**Closing Remarks from NECAFS** Ballroom C Chris Callahan, University of Vermont, NECAFS 3:30 pm _ 4:00 -Outside **Poster Session and Reception** Ballroom C 6:00 pm

Wednesday, January 18, 2023